# SDR TC8A96062

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Guage
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE NOT PRODUCING T/O POWER, ABORTED AT 88 KNOTS.  SWAPPED NR 1 AND NR 2 EPR GAUGES IAW DC-8 MM CHAPTER 77-1-0, OPS CHECKED GOOD.
